# SDR SIMA20231022003

- Difficulty date: October 22, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-016 SHEAR CLIP CORRODED AT FR 16 BETWEEN STRGS 28L-27L (MARKED). (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-RAR FRAME 16 SHEAR CLIP BETWEEN STRINGERS 28L-27L IAW ERJ 170 SRM 51-40-08
